|lipodistrophy and medication
Jul 10, 2003
I been taking fortovase and combivir for 7 years, in all that time i been excellent in all my test. cd4 are 1120, and cd8 1023, undetectable viral load. I have several signs of the lopodystrophy. My question is ,can i suspend taking my madication in order to see if my body can recober ? and is it dangerous to stop the treatment?? Thanks for your help!
Response from Dr. Moyle
The risk of interuption of therapy depends on how low your CD4 were in the past. If you have been sick or had a CD4 <200 I would not interupt. Switching the AZT in Combivir to abacavir or perhaps tenofovir might help over the longer term (say > 1 year). Recovery of fat after moving off PIs is not reported but it may slow fat loss to switch to an NNRTI if that is an option. Good luck
Might regime change reduce buffalo hump?
- Vomiting After Receiving Oral Sex Worried I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- Can Smx/tmp Cure Trichomoniasis?
- How Do Lesbians Protect Themselves From Stds?
- How Long Does It Take For Symptoms From A Std To Show Up?
- What Kinds Of Infections Could Cause A Brown Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.